# SDR IPXA2022121388951

- Difficulty date: December 12, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 34,437 hours, 22,552 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Nlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED,  LANDED NORMALLY,  NOSE GEAR LIGHT WAS INOPERATIVE.  NO ASSOCIATED EICAS MESSAGE.  REMOVED AND REPLACED THE NOSE GEAR INDICATOR BULBS IAW AMM 33-13-01-0401. OPS NORMAL.
